# SDR 2001UALA00969

- Difficulty date: June 10, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N319UA
- Make and model: Boeing 737322
- Aircraft serial: 23951
- Aircraft time: 40,493 hours, 22,207 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 1006, RBL 15 TO RBL 30.  REPLACED FLOORBEAM UPPER T-CAP SECTION.  MAJOR REPAIR ACCOMPLISHED.
